Alert archive / Tennessee / Flash Flood Warnings in 2009

Flash Flood Warning 14, NWS Nashville, TN

May 1, 200911 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 1, 2009, 5:03 PM CDT for 11 counties in Tennessee. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 5:03 PM CDT (22:03 UTC)
Expired
May 1, 2009, 10:00 PM CDT
In force
5 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Benton County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN, Williamson County, TN

What was reported inside it

TimeReportWhereRemark
May 1, 6:10 PM CDTFLOOD1 N Springfield, TNFLOODING ALONG HWY 431 NORTH OF SPRINGFIELD WITH WATER COVERING THE ROAD IN MANY AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOHX 012203
FFWOHX
TNC005-021-037-043-081-083-085-125-147-161-187-020100-
/O.NEW.KOHX.FF.W.0014.090501T2203Z-090502T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
503 PM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CAMDEN...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF ASHLAND CITY...
  WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  DICKSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF DICKSON...
  NORTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  HOUSTON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF ERIN...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF WAVERLY...
  SOUTHERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF SPRINGFIELD...
  SOUTHERN STEWART COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF DOVER...
  WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 800 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SERIES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH 
  THE WARNED AREA THIS EVENING. THESE STORMS ARE PRODUCING INTENSE 
  RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL 
  AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED THIS EVENING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
  BLUFF...TENNESSEE RIDGE...PEGRAM...MCEWEN AND KINGSTON SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
      3636 8810 3637 8800 3643 8805 3653 8805
      3652 8687 3582 8689 3582 8711 3585 8720
      3582 8722 3583 8772 3584 8773 3583 8802
      3585 8803 3585 8822

$$

LAROSA
2 follow-up statements
000 
WGUS74 KOHX 012300
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT FRI MAY 1 2009

TNC005-021-037-043-081-083-085-125-147-161-187-020100-
/O.CON.KOHX.FF.W.0014.000000T0000Z-090502T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-WILLIAMSON TN-DICKSON TN-HOUSTON TN-DAVIDSON TN-
CHEATHAM TN-MONTGOMERY TN-ROBERTSON TN-STEWART TN-BENTON TN-
HUMPHREYS TN-
600 PM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
HUMPHREYS...BENTON...SOUTHERN STEWART...SOUTHWESTERN ROBERTSON...
SOUTHERN MONTGOMERY...CHEATHAM...WESTERN DAVIDSON...HOUSTON...
DICKSON...WESTERN WILLIAMSON AND NORTHERN HICKMAN COUNTIES...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF HEAVY RAINFALL CAPABLE OF PRODUCING FLASH 
FLOODING IN THE WARNED AREA. THESE STORMS ARE PRODUCING INTENSE   
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR...AND ADDITIONAL RAINFALL   
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING.

IN DICKSON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE JONES 
CREEK BASIN BETWEEN DICKSON AND CHARLOTTE.

IN CHEATHAM COUNTY...LOOK FOR POSSIBLE FLASH FLOODING NEAR KINGSTON 
SPRINGS ALONG THE HARPETH RIVER.

IN BENTON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING AROUND CAMDEN 
AND ACROSS THE SOUTHERN PORTIONS OF THE COUNTY.

IN DAVIDSON AND WILLIAM COUNTIES...LOOK FOR FLASH FLOODING ALONG THE 
HARPETH RIVER...SOUTH HARPETH RIVER...AND THE LITTLE HARPETH RIVER 
NEAR BELLEVUE...FAIRVIEW...AND LEIPERS FORK.

ADDITIONAL LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WHITE BLUFF...WAVERLY...TENNESSEE RIDGE...SPRINGFIELD...PEGRAM... 
MCEWEN...ERIN...DOVER AND ASHLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR MIDDLE TENNESSEE.

&&

LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
      3636 8810 3637 8800 3643 8805 3653 8805
      3652 8687 3582 8689 3582 8711 3585 8720
      3582 8722 3583 8772 3584 8773 3583 8802
      3585 8803 3585 8822

$$

LAROSA
000 
WGUS54 KOHX 020052
FFWOHX
TNC005-021-037-043-081-083-085-125-147-161-187-020300-
/O.EXT.KOHX.FF.W.0014.000000T0000Z-090502T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CAMDEN...
  CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF ASHLAND CITY...
  WESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  DICKSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF DICKSON...
  NORTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  HOUSTON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF ERIN...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF WAVERLY...
  SOUTHERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF SPRINGFIELD...
  SOUTHERN STEWART COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF DOVER...
  WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1000 PM CDT

* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE RAINFALL MOVING THROUGH THE WARNED AREA...THUS THE     
  WARNING HAS BEEN EXTENDED. THESE STORMS ARE PRODUCING RAINFALL     
  RATES OF 1 TO 2 INCHES PER HOUR...AND ADDITIONAL RAINFALL AMOUNTS  
  AROUND 1 INCH CAN BE EXPECTED THIS EVENING. THIS WILL BRING STORM  
  TOTAL RAINFALL AMOUNTS OF 3 TO 5 INCHES FOR MUCH OF THE WARNED     
  AREA.

IN DICKSON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING IN THE JONES 
CREEK BASIN BETWEEN DICKSON AND CHARLOTTE.

IN CHEATHAM COUNTY...LOOK FOR POSSIBLE FLASH FLOODING NEAR KINGSTON 
SPRINGS ALONG THE HARPETH RIVER.

IN BENTON COUNTY...LOOK FOR POSSIBLE FLASH FLOODING AROUND CAMDEN 
AND ACROSS THE SOUTHERN PORTIONS OF THE COUNTY...INCLUDING BIRDSONG 
CREEK.

IN DAVIDSON AND WILLIAM COUNTIES...LOOK FOR FLASH FLOODING ALONG THE 
HARPETH RIVER...SOUTH HARPETH RIVER...AND THE LITTLE HARPETH RIVER 
NEAR BELLEVUE...FAIRVIEW...AND LEIPERS FORK.

ADDITIONAL LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WHITE BLUFF...WAVERLY...TENNESSEE RIDGE...SPRINGFIELD...PEGRAM... 
MCEWEN...ERIN...DOVER AND ASHLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
      3636 8810 3637 8800 3643 8805 3653 8805
      3652 8687 3582 8689 3582 8711 3585 8720
      3582 8722 3583 8772 3584 8773 3583 8802
      3585 8803 3585 8822

$$

LAROSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:50 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 1, 3:50 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT FRI MAY 1 2009

.DISCUSSION...
SFC HIGH PRES IN THE CNTL PLAINS WL CONTINUE TO PUSH A COLD FRONT
INTO MID TN TONIGHT. FRONT WL PULL UP STATIONARY. PERIODS OF
SHOWERS AND THUNDERSTORMS ON TAP TONIGHT.

SFC HIGH PRES MOVES ACR THE OH VLY SAT WITH PERIODS OF SHOWERS
AND THUNDERSTORMS SOUTH ALONG STATIONARY FRONT. MODELS AGREEMENT
WITH INVERTED TROUGHING ALONG STALLED FRONT SAT NIGHT-SUN ACR MID
TN.

EXCESSIVE RAINFALL LIKELY SAT NIGHT-SUN. WIDESPREAD RAINFALL AMOUNTS
OF THREE TO SIX INCHES EXPECTED. HIGHER AMOUNTS POSSIBLE IF LATER
MODELS HOLD THIS TREND. CONDITIONS FAVORABLE FOR FLASH FLOODING
SAT NIGHT-SUN. FLASH FLOOD OR HYDROLOGIC OUTLOOK (MEMESFOHX) SENT
TO ADDRESS THIS CONCERN. FLASH FLOOD WATCH MAY BE REQUIRED.

PCPN CHANCE DECREASES MON AS SYS MOVES EAST. DRY PERIOD MON EVENING
INTO WED MORNING...BEFORE NEXT FRONTAL SYSTEM MOVES IN WED NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  68  58  68 /  80  80  80  90
CLARKSVILLE    60  66  55  66 /  90  80  90 100
CROSSVILLE     61  68  59  68 /  70  80  90  80
COLUMBIA       62  72  61  72 /  70  70  70  80
LAWRENCEBURG   63  75  63  74 /  70  60  60  70
WAVERLY        60  67  58  67 /  80  80  80  90

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, May 1, 6:22 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
622 AM CDT FRI MAY 1 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-021130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
622 AM CDT FRI MAY 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

WEAK UPPER LEVEL DISTURBANCES SWEEPING ACROSS THE AREA WILL GENERATE
A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING HAIL OR WINDS.
MOST LIKELY PERIOD WOULD BE IN THE AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONTAL SYSTEM OVER THE OHIO VALLEY WILL DROP SOUTHEASTWARD
ON SATURDAY AND BECOME STATIONARY OVER THE MIDSTATE. THE FRONT
IN COMBINATION WITH UPPER LEVEL DISTURBANCES SWEEPING ACROSS THE
OHIO AND TENNESSEE VALLEYS WILL GENERATE A SLIGHT RISK OFF SEVERE
STORMS THIS WEEKEND. THE FRONTAL SYSTEM WILL ALSO TEND TO
CONCENTRATE RAINFALL OVER THE NORTHWESTERN AND NORTHERN TIER COUNTIES
THIS WEEKEND. THERE IS SOME POTENTIAL FOR HEAVY RAINFALL AND
POSSIBLY FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND THROUGH THE WEEKEND
DUE TO THE CONTINUING THREAT OF SEVERE THUNDERSTORMS.

JLM

In the hours before

Local storm report, May 1, 2:31 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
231 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       9 SSW FRANKLIN          35.81N 86.90W
05/01/2009  M3.44 INCH       WILLIAMSON         TN   CO-OP OBSERVER

            OBSERVER AT THOMPSON STATION REPORTED 3.44 INCHES OF RAIN
            HAD FALLEN FROM MIDNIGHT TO 2 PM CDT TODAY...AND 2.0
            INCHES BETWEEN 1 AND 2 PM CDT TODAY.

&&

STEIGERWALDT
Local storm report, May 1, 2:47 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
247 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TORNADO          9 SSE HOHENWALD         35.43N 87.50W
05/01/2009                   LEWIS              TN   EMERGENCY MNGR

            MULTIPLE TRAILERS OVERTURNED AT MACCO CAMPING
            RESORT...NEAR STATE ROAD 241 NEAR LEWIS AND LAWRENCE
            COUNTY LINE

&&

STEIGERWALDT
Local storm report, May 1, 3:26 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TORNADO          9 SSE HOHENWALD         35.43N 87.50W
05/01/2009                   LEWIS              TN   EMERGENCY MNGR

            3 HOMES DESTROYED ON STATE HIGHWAY 241 JUST INSIDE THE
            LEWIS AND LAWRENCE COUNTY LINE

&&

STEIGERWALDT
Local storm report, May 1, 4:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     12 NW PULASKI           35.32N 87.18W
05/01/2009                   GILES              TN   LAW ENFORCEMENT

            ALONG HWY 166...BARN...POWER LINES AND TREES BLOWN DOWN
            IN NW GILES CO. CHURCH DAMAGED AS WELL.

&&

JCOHEN
Local storm report, May 1, 4:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     14 NW LAWRENCEBURG      35.39N 87.51W
05/01/2009                   LAWRENCE           TN   LAW ENFORCEMENT

            NEAR NAPIER...TREES DOWN...TREE DOWN ON A DOUBLE
            WIDE...TRACTOR TRAYLOR BLOWN OVER

&&

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 12:24 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson36 min
May 1, 3:33 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury27 min
May 1, 1:22 PM CDTAreal Flood AdvisoryOHXBenton, Hickman, Humphreys, Perry3 hr
May 1, 1:27 PM CDTSevere Thunderstorm WarningOHXLewis, Perry, Wayne33 min
May 1, 1:37 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry23 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Wayne35 min
May 1, 2:20 PM CDTTornado WarningOHXLawrence, Lewis, Maury, Wayne25 min
May 1, 2:36 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne24 min
May 1, 2:41 PM CDTTornado WarningOHXGiles, Lawrence, Lewis, Maury34 min
May 1, 3:02 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne28 min
May 1, 3:11 PM CDTTornado WarningOHXGiles, Marshall34 min
May 1, 3:12 PM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury3 hr
May 1, 3:18 PM CDTAreal Flood AdvisoryOHXLewis, Perry, Wayne3 hr
May 1, 3:20 PM CDTSevere Thunderstorm WarningOHXWayne25 min
May 1, 3:27 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne33 min
May 1, 3:44 PM CDTSevere Thunderstorm WarningOHXWayne31 min
May 1, 3:54 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence36 min
May 1, 4:01 PM CDTAreal Flood AdvisoryOHXDavidson, Wilson3 hr
May 1, 4:09 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne3 hr
May 1, 4:14 PM CDTAreal Flood AdvisoryOHXBedford, Marshall, Maury3 hr
May 1, 4:27 PM CDTFlash Flood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more8 hr
May 1, 4:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys33 min
May 1, 5:27 PM CDTFlash Flood WarningOHXGiles, Hickman, Humphreys, Lawrence, Lewis, Marshall and 4 more5 hr
May 1, 5:44 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Perry, Wayne31 min
May 1, 5:47 PM CDTRiver Flood WarningOHXBedford3 days
May 1, 6:21 PM CDTFlash Flood WarningOHXCannon, Davidson, DeKalb, Macon, Robertson, Rutherford and 5 more3 hr

Nearby

Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.